Re: MSM and blood thinners............


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Kerry Gibbons on March 03, 2002 at 15:18:13:

In Reply to: Re: MSM and blood thinners............ posted by ves shirley on March 03, 2002 at 12:48:32:

There are two reasons that quickly come to mind for rupturing blood vessels: 1) the blood pressure is too high which some people claim the MSM has helped to reduce and B) (humor) the blood vessels are too brittle or have too thin of walls. Since MSM is supposed to improve tissue elasticity it would also seem to perhaps help in that department.

Often eyes get very bloodshot due to excessively hard sneezing or due to the allergens themselves. Again, MSM provides relief from allergies sometimes on a remarkable scale. So, it's possible that given a little time MSM could solve the problem one way or another.

: I tried taking an aspirin a day for heart help, but found that the blood vessels in my left eye would start rupturing, I ge tthe sme effect with large doses of acetaminophin and ibuprofen - 800mg and above. I suspect that my left eye was not the only region that suffered these ruptures. A baby aspirin does not have this effect, but I stopped that because of the lack of information about threshold levels and vessel damage. Any thoughts?




Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]